# SDR ASAA0641189

- Difficulty date: November 8, 2006
- Submitted: November 8, 2006
- Operation: Air carrier
- Aircraft: N772AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25105
- Aircraft time: 45,384 hours, 25,564 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C323622
- Condition: Chafed
- Location: Bs 867-887
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIMMED OUT SKIN DAMAGE AND REPAIR FUSELAGE SKIN.  REMOVED DAMAGE FABRICATED AND INSTALLED REPAIR DOUBLER ON FUSELAGE SKIN IAW ASA EA 5330 02152.
